# SDR ASAA1058307

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 15,368 hours, 4,648 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299050
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DP1102 BACKSHELL LOOSE AND CHAFING WIRES (NR 1 ENGINE).  REPLACED MW0311 HARNESS ASSY REF MM 73 21 06 000 802 F00 & MM 73 21 06 400 802 F00.  ALL OPS CHECKS GOOD REF SAME.  WORK ACCOMPLISHED ON NR 1 ENGINE.
